Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund N, Gentz B (2014)
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE.
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund N, Gentz B (2013)
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond.
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Staudigl M (2013)
Co-evolutionary dynamics and Bayesian interaction games.
International Journal of Game Theory 42(1): 179-210.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Lipsmeier F, Baake E (2009)
Rare Event Simulation for T-cell Activation.
JOURNAL OF STATISTICAL PHYSICS 134(3): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
Zint N, Baake E, den Hollander F (2008)
How T-cells use large deviations to recognize foreign antigens.
JOURNAL OF MATHEMATICAL BIOLOGY 57(6): 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Baake E, Georgii H-O (2007)
Mutation, selection, and ancestry in branching models: a variational approach.
JOURNAL OF MATHEMATICAL BIOLOGY 54(2): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
Ahlswede R, Blinovsky V (2005)
On the number of step functions with restrictions.
THEORY OF PROBABILITY AND ITS APPLICATIONS 50(4): 537-560.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Ahlswede R, Winter A (2002)
Strong converse for identification via quantum channels.
IEEE TRANSACTIONS ON INFORMATION THEORY 48(3): 569-579.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov SG, Götze F, Houdre C (2001)
On Gaussian and Bernoulli covariance representations.
BERNOULLI 7(3): 439-451.
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung